# SDR CLCA102520111

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 68,739 hours, 10,181 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7081633
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEVEL 2 ALERT, HYD 1 FAILURE ON ARRIVAL MIA.  DURING TS FOUND NR 1 ENGINE HYD PUMP LOWER SUPPLY LOSE LEAKING.  REMOVED AND REPLACED HOSE ASSY IAW MM 20-40-01.
